Skip to main content
Till KTH:s startsida Till KTH:s startsida

Publications by Sandra Di Rocco

Peer reviewed

Articles

[1]
S. Di Rocco, L. Gustafsson and L. Schaffler, "Gaussian Likelihood Geometry of Projective Varieties," SIAM Journal on Applied Algebra and Geometry, vol. 8, no. 1, pp. 89-113, 2024.
[2]
S. Di Rocco et al., "Computing Geometric Feature Sizes for Algebraic Manifolds," SIAM JOURNAL ON APPLIED ALGEBRA AND GEOMETRY, vol. 7, no. 4, pp. 716-741, 2023.
[3]
A. Dickenstein, S. Di Rocco and R. Morrison, "Iterated and mixed discriminants," Journal of Combinatorial Algebra, vol. 7, no. 1, pp. 45-81, 2023.
[4]
S. Di Rocco and L. Schaffler, "Families of pointed toric varieties and degenerations," Mathematische Zeitschrift, vol. 301, no. 4, pp. 4119-4139, 2022.
[5]
S. Di Rocco, D. Eklund and O. Gafvert, "Sampling and Homology via Bottlenecks," Mathematics of Computation, vol. 91, no. 338, pp. 2969-2995, 2022.
[6]
S. Di Rocco, D. Eklund and M. Weinstein, "The Bottleneck Degree of Algebraic Varieties," SIAM Journal on Applied Algebra and Geometry, vol. 4, no. 1, pp. 227-253, 2020.
[7]
S. Di Rocco, C. Haase and B. Nill, "A note on discrete mixed volume and Hodge-Deligne numbers," Advances in Applied Mathematics, vol. 104, pp. 1-13, 2019.
[8]
T. Bauer et al., "Negative Curves on Symmetric Blowups of the Projective Plane, Resurgences, and Waldschmidt Constants," International mathematics research notices, vol. 2019, no. 24, pp. 7459-7514, 2019.
[9]
T. Bauer et al., "On the postulation of lines and a fat line," Journal of symbolic computation, vol. 91, pp. 3-16, 2019.
[10]
S. Di Rocco, D. Eklund and C. Peterson, "Numerical polar calculus and cohomology of line bundles," Advances in Applied Mathematics, vol. 100, pp. 148-162, 2018.
[11]
S. Di Rocco, K. Jabbusch and G. G. Smith, "TORIC VECTOR BUNDLES AND PARLIAMENTS OF POLYTOPES," Transactions of the American Mathematical Society, vol. 370, no. 11, pp. 7715-7741, 2018.
[12]
S. Di Rocco, K. Jabbusch and A. Lundman, "A note on higher-order gauss maps," The Michigan mathematical journal, vol. 66, no. 1, pp. 21-35, 2017.
[13]
A. Lundman et al., "Bounded Negativity and Arrangements of Lines," International mathematics research notices, vol. 2015, no. 19, pp. 9456-9471, 2015.
[14]
S. Di Rocco, A. Lundman and T. Szemberg, "The effect of points fattening on Hirzebruch surfaces," Mathematische Nachrichten, vol. 288, no. 5-6, pp. 577-583, 2015.
[15]
S. Di Rocco and J. Schicho, "Foreword," Mathematical Sciences Quarterly Journal, vol. 8, no. 2, pp. 117-118, 2014.
[16]
A. Dickenstein, S. Di Rocco and R. Piene, "Higher order duality and toric embeddings," Annales de l'Institut Fourier, vol. 64, no. 1, pp. 375-400, 2014.
[17]
G. M. Besana et al., "Cell decomposition of almost smooth real algebraic surfaces," Numerical Algorithms, vol. 63, no. 4, pp. 645-678, 2013.
[18]
E. Cattani et al., "Mixed discriminants," Mathematische Zeitschrift, vol. 274, no. 3-4, pp. 761-778, 2013.
[19]
S. Di Rocco et al., "Polyhedral adjunction theory," Algebra & Number Theory, vol. 7, no. 10, pp. 2417-2446, 2013.
[20]
G. M. Besana, S. Di Rocco and A. Lanteri, "The variety of bad zero-schemes," Journal of Pure and Applied Algebra, vol. 216, no. 6, pp. 1273-1281, 2012.
[21]
S. Di Rocco et al., "Chern numbers of smooth varieties via homotopy continuation and intersection theory," Journal of symbolic computation, vol. 46, no. 1, pp. 23-33, 2011.
[22]
L. Costa, S. Di Rocco and R. M. Miro-Roig, "Derived category of fibrations," Mathematical Research Letters, vol. 18, no. 3, pp. 425-432, 2011.
[23]
S. Di Rocco et al., "Algebraic C*-actions and the inverse kinematics of a general 6R manipulator," Applied Mathematics and Computation, vol. 216, no. 9, pp. 2512-2524, 2010.
[24]
A. Dickenstein, S. Di Rocco and R. Piene, "Classifying smooth lattice polytopes via toric fibrations," Advances in Mathematics, vol. 222, no. 1, pp. 240-254, 2009.
[25]
C. Casagrande and S. Di Rocco, "Projective Q-factorial toric varieties covered by lines," Communications in Contemporary Mathematics, vol. 10, no. 3, pp. 363-389, 2008.
[26]
G. M. Besana, S. Di Rocco and A. Lanteri, "Higher order bad loci," Journal of Pure and Applied Algebra, vol. 211, no. 2, pp. 414-427, 2007.
[27]
S. Di Rocco, "Projective duality of toric manifolds and defect polytopes," Proceedings of the London Mathematical Society, vol. 93, pp. 85-104, 2006.
[28]
S. Di Rocco and A. J. Sommese, "Chern numbers of ample vector bundles on toric surfaces," Transactions of the American Mathematical Society, vol. 356, no. 2, pp. 587-598, 2004.
[29]
G. M. Besana, S. Di Rocco and A. Lanteri, "Peculiar loci of ample and spanned line bundles," Manuscripta mathematica, vol. 112, no. 2, pp. 197-219, 2003.
[30]
G. M. Besana and S. Di Rocco, "On polarized surfaces of low degree whose adjoint bundles are not spanned," Journal of the Mathematical Society of Japan, vol. 54, no. 2, pp. 329-340, 2002.
[31]
T. Bauer, S. Di Rocco and T. Szemberg, "Cyclic coverings and higher order embeddings of algebraic varieties," Transactions of the American Mathematical Society, vol. 353, no. 3, pp. 877-891, 2001.
[32]
S. Di Rocco and A. J. Sommese, "Line bundles for which a projectivized jet bundle is a product," Proceedings of the American Mathematical Society, vol. 129, no. 6, pp. 1659-1663, 2001.
[33]
T. Bauer, S. Di Rocco and T. Szemberg, "Generation of jets on K3 surfaces," Journal of Pure and Applied Algebra, vol. 146, no. 1, pp. 17-27, 2000.
[34]
S. Di Rocco and K. Ranestad, "On surfaces in P-6 with no trisecant lines," Arkiv för matematik, vol. 38, no. 2, pp. 231-261, 2000.

Conference papers

[35]
S. Di Rocco and A. Lundman, "Computing Seshadri Constants on Smooth Toric Surfaces," in Springer Proceedings in Mathematics and Statistics, 2022, pp. 157-179.
[36]
T. Bauer et al., "A primer on Seshadri constants," in Interactions of classical and numerical algebraic geometry, 2009, pp. 33-70.

Chapters in books

[37]
S. Di Rocco, "Linear toric fibrations," in Combinatorial Algebraic Geometry, : Springer, 2014, pp. 119-147.

Non-peer reviewed

Articles

[38]
A. Dickenstein et al., "Special Issue on Effective Methods in Algebraic Geometry Foreword," Journal of symbolic computation, vol. 51, no. SI, pp. 1-2, 2013.

Conference Proceedings

[39]
"Mini-Workshop : Linear Series on Algebraic Varieties," , European Mathematical Society Publishing House, Oberwolfach Reports, 7:4, 2010.
[40]
"Interactions of classical and numerical algebraic geometry," Providence, RI, American Mathematical Society (AMS), Contemporary Mathematics, 496, 2009.

Other

[41]
A. Lundman, S. Di Rocco and K. Jabbusch, "A note on higher order Gauss Maps," (Manuscript).
[42]
S. Di Rocco, L. Gustafsson and L. Sodomaco, "Conditional Euclidean distance optimization via relative tangency," (Manuscript).
[43]
S. Di Rocco, L. Gustafsson and L. Schaffler, "Gaussian likelihood geometry of projective varieties," (Manuscript).
[44]
O. Gäfvert, S. Di Rocco and D. Eklund, "Sampling and homology via bottlenecks," (Manuscript).
Latest sync with DiVA:
2024-07-20 00:08:10